MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was noted that there was no clicking sound from the set screw when the lead was connected to the pacemaker, and the connection appeared to be loose.The pacemaker was not used and replaced during the procedure.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of the wrench did not click, and the lead could be pulled out of the connector was confirmed.Analysis revealed that the v-setscrew had been screwed out of the connector block socket by the physician most likely making too turns in the reverse direction.Once the setscrew is out of the socket and falls out of position it cannot be engaged by the wrench again.Therefore, the wrench turned without clicking and the lead could be pulled out because the torque wrench could not re-engage the setscrew to tighten it.Lab testing verified the v-setscrew was normal and could be tightened with the wrench clicking.The problem is related to the user¿s incorrect use of the torque wrench.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22812588
Report Number2017865-2025-97784
Device Sequence Number18318746
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)P000189972(17)250731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberPM2160
Device Lot NumberP000189972
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/10/2025
03/06/2026
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/12/2025
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown